arrow
Volume 35, Issue 4
The Existence of Weak Solutions of a Higher Order Nonlinear Eilliptic Equation

Mingji Liu, Xu Liu & Hua Cai

Commun. Math. Res., 35 (2019), pp. 340-344.

Published online: 2019-12

Export citation
  • Abstract

In this paper, we show the existence of weak solutions for a higher order nonlinear elliptic equation. Our main method is to show that the evolution operator satisfies the fixed point theorem for Banach semilattice.

  • Keywords

elliptic equation, Banach semilattice, fixed point, compressed mapping.

  • AMS Subject Headings

35D05

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

liumj@jlu.edu.cn (Mingji Liu)

liuxu-ping@163.com (Xu Liu)

  • BibTex
  • RIS
  • TXT
@Article{CMR-35-340, author = {Mingji and Liu and liumj@jlu.edu.cn and 9742 and and Mingji Liu and Xu and Liu and liuxu-ping@163.com and 6246 and School of Applied Mathematics, Jilin University of Finance and Economics, Changchun, 130117 and Xu Liu and Hua and Cai and and 6247 and School of Mathematics, Jilin University, Changchun, 130012 and Hua Cai}, title = {The Existence of Weak Solutions of a Higher Order Nonlinear Eilliptic Equation}, journal = {Communications in Mathematical Research }, year = {2019}, volume = {35}, number = {4}, pages = {340--344}, abstract = {

In this paper, we show the existence of weak solutions for a higher order nonlinear elliptic equation. Our main method is to show that the evolution operator satisfies the fixed point theorem for Banach semilattice.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2019.04.05}, url = {http://global-sci.org/intro/article_detail/cmr/13562.html} }
TY - JOUR T1 - The Existence of Weak Solutions of a Higher Order Nonlinear Eilliptic Equation AU - Liu , Mingji AU - Liu , Xu AU - Cai , Hua JO - Communications in Mathematical Research VL - 4 SP - 340 EP - 344 PY - 2019 DA - 2019/12 SN - 35 DO - http://doi.org/10.13447/j.1674-5647.2019.04.05 UR - https://global-sci.org/intro/article_detail/cmr/13562.html KW - elliptic equation, Banach semilattice, fixed point, compressed mapping. AB -

In this paper, we show the existence of weak solutions for a higher order nonlinear elliptic equation. Our main method is to show that the evolution operator satisfies the fixed point theorem for Banach semilattice.

Mingji Liu, Xu Liu & Hua Cai. (2019). The Existence of Weak Solutions of a Higher Order Nonlinear Eilliptic Equation. Communications in Mathematical Research . 35 (4). 340-344. doi:10.13447/j.1674-5647.2019.04.05
Copy to clipboard
The citation has been copied to your clipboard